# SDR SWIA2017111543865

- Difficulty date: October 10, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 34,127 hours, 32,673 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 1 MAIN TIRE FAILED DURING TAKEOFF.  EMERGENCY DECLARED.   REMOVED AND REPLACED THE NR 1 AND 2 MLG WHEEL ASSEMBLIES.
